# SDR AALA202111087613

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737*
- Aircraft serial: 31241
- Aircraft time: 15,960 hours, 6,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR EMERGENCY SLIDE COMPARTMENT NEEDS TO BE CHECKED. MAINTENANCE FOUND DOOR 2L SLIDE BOTTOM, PULLED AWAY FROM VELCRO LINING, RE-ATTACHED TO VELCRO LINING. OK FOR SERVICE PER AMM 52-10-00.
